# SDR CALA0001237

- Difficulty date: August 7, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Angle
- Condition: Cracked
- Location: Ventral Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT THREAD SUPPORT ANGLE AT FIFTH STEP FROM BOTTOM OF VENTRAL STAIRS.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-5 AND 51-30-2.  THE VENTRAL STAIRS RETRACTABLE STEPS WERE REMOVED FOR REPAIR AND REINSTALLED IAW MM 52-63-00.
